Alert archive / Arizona / Red Flag Warnings in 2020
Red Flag Warning 8, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Jun 27, 2020, 3:40 AM MST for 6 counties in Arizona. It took effect at Jun 29, 2020, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2020, 3:40 AM MST (10:40 UTC)
- In effect from
- Jun 29, 2020, 12:00 PM MST
- Expired
- Jun 29, 2020, 8:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 10.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5304 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
433 WWUS85 KTWC 271040 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 340 AM MST Sat Jun 27 2020 AZZ150>153-272300- /O.UPG.KTWC.FW.A.0003.200628T1900Z-200629T0300Z/ /O.NEW.KTWC.FW.W.0007.200628T1900Z-200629T0300Z/ /O.UPG.KTWC.FW.A.0004.200629T1900Z-200630T0300Z/ /O.NEW.KTWC.FW.W.0008.200629T1900Z-200630T0300Z/ Arizona Fire Weather Zone 150 Western Pima County-South Central Pinal County- Tohono O'odham Nation-TDC-Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF-SDC- 340 AM MST Sat Jun 27 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SUNDAY FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152 AND 153... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST MONDAY FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152 AND 153... The National Weather Service in Tucson has issued a Red Flag Warning, which is in effect from noon to 8 PM MST Sunday and from noon to 8 PM MST Monday. The Fire Weather Watches are no longer in effect. * AFFECTED AREA...All of southeast Arizona, including Fire Weather Zone 150, Fire Weather Zone 151, Fire Weather Zone 152 and Fire Weather Zone 153. * TIMING...Noon to 8 pm MST both Sunday and Monday. * WINDS...Southwest 15 to 25 mph with gusts to 35 mph Sunday and southwest 15 to 20 mph with gusts between 35 and 40 mph Monday. * RELATIVE HUMIDITY...10 to 17 percent in the valleys and 13 to 21 percent in the mountains. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
7 follow-up statements
173 WWUS85 KTWC 272046 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 146 PM MST Sat Jun 27 2020 AZZ150>153-281200- /O.CON.KTWC.FW.W.0007.200628T1900Z-200629T0300Z/ /O.CON.KTWC.FW.W.0008.200629T1900Z-200630T0300Z/ Arizona Fire Weather Zone 150 Western Pima County-South Central Pinal County- Tohono O'odham Nation-TDC-Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF-SDC- 146 PM MST Sat Jun 27 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152 AND 153... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST MONDAY FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152 AND 153... * AFFECTED AREA...All of southeast Arizona, including Fire Weather Zone 150, Fire Weather Zone 151, Fire Weather Zone 152 and Fire Weather Zone 153. * TIMING...Noon to 8 pm MST both Sunday and Monday. * WINDS...Southwest 15 to 25 mph with gusts to 35 mph Sunday and southwest 15 to 20 mph with gusts between 35 and 40 mph Monday. * RELATIVE HUMIDITY...10 to 17 percent in the valleys and 13 to 21 percent in the mountains. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
798 WWUS85 KTWC 280910 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 210 AM MST Sun Jun 28 2020 AZZ150>153-290300- /O.CON.KTWC.FW.W.0007.200628T1900Z-200629T0300Z/ /O.CON.KTWC.FW.W.0008.200629T1900Z-200630T0300Z/ Arizona Fire Weather Zone 150 Western Pima County-South Central Pinal County- Tohono O'odham Nation-TDC-Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF-SDC- 210 AM MST Sun Jun 28 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152 AND 153... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST MONDAY FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152 AND 153... * AFFECTED AREA...All of southeast Arizona, including Fire Weather Zone 150, Fire Weather Zone 151, Fire Weather Zone 152 and Fire Weather Zone 153. * TIMING...Noon to 8 pm MST both today and Monday. * WINDS...Southwest 15 to 25 mph with gusts to 35 mph today and southwest 20 to 25 mph with gusts to around 40 mph Monday. * RELATIVE HUMIDITY...10 to 18 percent in the valleys and 13 to 22 percent in the mountains. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
466 WWUS85 KTWC 282017 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 117 PM MST Sun Jun 28 2020 AZZ150>153-290315- /O.CON.KTWC.FW.W.0007.000000T0000Z-200629T0300Z/ /O.CON.KTWC.FW.W.0008.200629T1900Z-200630T0300Z/ Arizona Fire Weather Zone 150 Western Pima County-South Central Pinal County- Tohono O'odham Nation-TDC-Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF-SDC- 117 PM MST Sun Jun 28 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152 AND 153... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST MONDAY FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152 AND 153... * AFFECTED AREA...All of southeast Arizona, including Fire Weather Zone 150, Fire Weather Zone 151, Fire Weather Zone 152 and Fire Weather Zone 153. * TIMING...Through 8 pm MST this evening, and noon to 8 pm MST Monday. * WINDS...Southwest 15 to 25 mph with gusts to 35 mph today and southwest 20 to 25 mph with gusts to around 40 mph Monday. * RELATIVE HUMIDITY...10 to 18 percent in the valleys and 13 to 22 percent in the mountains. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
885 WWUS85 KTWC 290309 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 809 PM MST Sun Jun 28 2020 AZZ150>153-291200- /O.EXP.KTWC.FW.W.0007.000000T0000Z-200629T0300Z/ /O.CON.KTWC.FW.W.0008.200629T1900Z-200630T0300Z/ Arizona Fire Weather Zone 150 Western Pima County-South Central Pinal County- Tohono O'odham Nation-TDC-Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF-SDC- 809 PM MST Sun Jun 28 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST MONDAY FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152 AND 153... * AFFECTED AREA...All of southeast Arizona, including Fire Weather Zone 150, Fire Weather Zone 151, Fire Weather Zone 152 and Fire Weather Zone 153. * TIMING...Noon to 8 pm MST Monday. * WINDS...Southwest 20 to 30 mph with gusts to around 50 mph. The strongest speeds will favor the higher elevations, and southwest to northeast oriented passes. * RELATIVE HUMIDITY...10 to 18 percent in the valleys and 13 to 22 percent in the mountains. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
531 WWUS85 KTWC 291014 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 314 AM MST Mon Jun 29 2020 AZZ150>153-300300- /O.CON.KTWC.FW.W.0008.200629T1900Z-200630T0300Z/ Arizona Fire Weather Zone 150 Western Pima County-South Central Pinal County- Tohono O'odham Nation-TDC-Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF-SDC- 314 AM MST Mon Jun 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152 AND 153... * AFFECTED AREA...All of southeast Arizona, including Fire Weather Zone 150, Fire Weather Zone 151, Fire Weather Zone 152 and Fire Weather Zone 153. * TIMING...Noon to 8 pm MST today. * WINDS...Southwest 20 to 30 mph with gusts to 35 to 40 mph in the valleys and 40 to 45 mph in the mountains. The strongest speeds will favor the higher elevations, and southwest to northeast oriented passes. * RELATIVE HUMIDITY...9 to 19 percent in the valleys and 10 to 20 percent in the mountains. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
836 WWUS85 KTWC 292059 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 159 PM MST Mon Jun 29 2020 AZZ150>153-300300- /O.CON.KTWC.FW.W.0008.000000T0000Z-200630T0300Z/ Arizona Fire Weather Zone 150 Western Pima County-South Central Pinal County- Tohono O'odham Nation-TDC-Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF-SDC- 159 PM MST Mon Jun 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG AND GUSTY SOUTHWEST WINDS, LOW RELATIVE HUMIDITY AND A VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152 AND 153... * AFFECTED AREA...All of southeast Arizona, including Fire Weather Zone 150, Fire Weather Zone 151, Fire Weather Zone 152 and Fire Weather Zone 153. * TIMING...Until 8 PM MST this evening. * WINDS...Southwest 20 to 30 mph with gusts to 35 to 40 mph in the valleys and 40 to 45 mph in the mountains. The strongest speeds will favor the higher elevations, and southwest to northeast oriented passes. * RELATIVE HUMIDITY...9 to 19 percent in the valleys and 10 to 20 percent in the mountains. * IMPACTS...Any fires that develop or are ongoing will have the potential to spread rapidly. * FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson and click on the Detailed Hazards Icon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are expected to develop. A combination of strong winds...low relative humidity...and dry vegetation will create the potential for rapid and erratic fire growth. Please advise the appropriate officials or fire crews in the field of the Red Flag Warning for portions of Southeast Arizona. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
968 WWUS85 KTWC 300256 RFWTWC URGENT - FIRE WEATHER MESSAGE National Weather Service Tucson AZ 756 PM MST Mon Jun 29 2020 AZZ150>153-300400- /O.EXP.KTWC.FW.W.0008.000000T0000Z-200630T0300Z/ Arizona Fire Weather Zone 150 Western Pima County-South Central Pinal County- Tohono O'odham Nation-TDC-Arizona Fire Weather Zone 151 Eastern Pima County-Southeastern Pinal County- Santa Cruz County-Western Cochise County- Coronado NF-TDC-Arizona Fire Weather Zone 152 Southern Greenlee County-Central and Eastern Cochise County- Southern Graham County-Southern San Carlos Apache Nation- Arizona Fire Weather Zone 153 Northern Graham County-Northern Greenlee County- White and Gila Mountains-Apache Sitgreaves NF-SDC- 756 PM MST Mon Jun 29 2020 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... The Red Flag Warning has been allowed to expire at 8 PM MST. Winds have started to diminish across southeast Arizona. Gusty winds are forecast again Tuesday afternoon, but speeds are expected to remain below critical fire weather criteria. $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 27, 3:14 AM MST, 26 minutes earlier.
Area forecast discussion, Jun 27, 3:14 AM MST, 26 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 314 AM MST Sat Jun 27 2020 .SYNOPSIS...An increase in moisture from the south will bring a few showers and thunderstorms to the area today. Thereafter, a weather system passing north of the area will bring strong and gusty winds on Sunday and Monday. Hotter temperatures will return by the end of the week along with the possibility of more isolated showers and thunderstorms. && .DISCUSSION...An increase in moisture will give way to isolated showers and a few thunderstorms today. Latest models suggested that the best chance for rain will be this afternoon and evening from near Tucson south to the International Border and east to the New Mexico state line. Enough moisture may linger on Sunday for a few thunderstorms but overall dry weather will prevail much of the coming week. The tail end of a low pressure system will brush Arizona bringing strong and gusty winds to the area on Sunday and Monday. These strong winds in combination with dry conditions and a very high fire danger had prompted the issuance of a Red Flag Warning for both Sunday and Monday. Please refer to the Fire Weather section in this product for more details. Otherwise, a ridge of high pressure will build back over the region by the end of next week for a return to hotter temperatures and the possibility of more shower and thunderstorm activity by next weekend. && .AVIATION...Valid through 28/12Z. SCT-BKN clouds at 11k-16k ft MSL mainly east of KTUS thru 28/03Z, then clearing skies from west to east. Isolated sprinkles mainly KTUS vicinity eastward thru 27/18Z, then isolated to scattered -TSRA/-SHRA KTUS vicinity ewd/swd between 27/18Z and 28/03Z. Brief gusts around 40 kts may occur with stronger TSRA. Surface wind SWLY/WLY at 10-17 kts with gusts to near 25 kts between 27/20Z and 28/02Z. Otherwise, surface wind less 12 kts and variable in direction at other times. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...A Red Flag Warning is now in effect for all of southeast Arizona Sunday and Monday. The Red Flag warning both days is from Noon until 8 pm MST for strong and gusty southwest winds, low relative humidity levels and a very high fire danger. While relative humidity levels will be borderline in some areas, especially in the higher terrain above 6500 feet and along portions of the International Border, strong winds will override the higher humidity levels in fine fuels. At this time, humidity levels above 6500 feet and along the International Border will be in the 15-20 percent range, except slightly higher at mountaintop levels. Winds will be 15-25 mph gusting to 35 mph Sunday and 20-25 mph gusting to between 35-40 mph on Monday. Otherwise, isolated to scattered showers and thunderstorms are expected this afternoon into the early evening hours tonight from Tucson eastward and southward. These thunderstorms will be capable of producing gusty and erratic outflow winds. Dry conditions then prevail across much of the area during the upcoming week, with just a slight chance of showers and thunderstorms east/southeast of Tucson Tuesday through Thursday of next week. Elevated 20-ft southwest to west winds will prevail through Tuesday, with the strongest winds Sunday and Monday. Minimum humidity levels will increase into the 10-20 percent range, with better improvement in the overnight recoveries this weekend into early next week. && .TWC WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon to 8 PM MST Sunday for AZZ150>153. Red Flag Warning from noon to 8 PM MST Monday for AZZ150>153. && Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:40 AM MST | Red Flag Warning | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 40 hr |
| Jun 27, 11:32 AM MST | Special Weather Statement | TWC | Cochise | 43 min |
| Jun 27, 11:55 AM MST | Special Weather Statement | TWC | Cochise | 50 min |
| Jun 27, 1:18 PM MST | Special Weather Statement | TWC | Cochise | 42 min |
| Jun 27, 2:05 PM MST | Special Weather Statement | TWC | Cochise | 40 min |
| Jun 27, 2:09 PM MST | Special Weather Statement | TWC | Cochise | 36 min |
| Jun 27, 3:41 PM MST | Special Weather Statement | TWC | Cochise | 34 min |
Nearby
Red Flag Warnings in Arizona, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.